# SDR DALA1254190692

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 43,925 hours, 19,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 300 S10-11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED DAMAGE JUST FWD OF RT DOOR AT BS 300 BETWEEN S10 AND 11R.   CLEANED UP DAMAGE IAW SRM 53-00-01 AND INSPECTED.  NO CRACKS FOUND. PERFORMED UT THICKNESS CHECK IAW UT 104.04  MINIMUM REMAINING THICKNESS IS .040QC1924 AREA OUT OF LIMITS IAW DWG141N3411 AND SRM 53-00-01 FIG 101698815  CUTOUT DAMAGE PRI 508729-14, REV 0 399447 FWD TO N/R CA.
